Kim & Shon: Exponential form of biquaternionic variables in Clifford analysis


Ji Eun Kim and Kwang Ho Shon, Exponential form of biquaternionic variables in Clifford analysis, Commun. Korean Math. Soc. 2017 Vol. 32, No. 1, 85-92, Published online 2017 Jan 31,  Pusan National University, Pusan National University, Download: http://pdf.medrang.co.kr/kms01/CKMS/32/CKMS-32-1-85-92.pdf

Abstract: We give expressions of a biquaternion and research operations and calculations of each form of a biquaternion. Also, we investigate representations and properties of exponential and trigonometric forms of a biquaternion.
Keywords: polar coordination; biquaternions, exponential form, Clifford analysis
MSC numbers: Primary 32A99, 32W50, 30G35, 11E88

Source: Email from KMS Online <jbc_AT_kms.or.kr>, 7 Feb. 2017

Advertisements

Leave a comment

Filed under publications

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s